| Model Number |
SC54 GO GO ELITE TRAVELLER PLUS 4 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Abrasion (1689)
| Date of Event |
07/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation at this time.Should further information become available, a follow-up report will be issued.
Event or Problem Description
Consumer's wife alleges her husband was navigating an asphalt incline on his scooter, when the scooter allegedly stopped abruptly and allegedly went into reverse on its own.Consumer allegedly tried to steer the scooter as to not hit anyone behind him when the scooter allegedly tipped over on top of him.
Event or Problem Description
Additional Manufacturer Narrative
The alleged condition could not be duplicated.